# SDR DL72L971199

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cargo Door
- Component: 10617844
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WOULD NOT ILLUMINATE ON AFT CARGO DOOR.  REPLACED EMERGENCY LIGHT BATTERY RACK, CKS NORMAL.
